Alert archive / Montana / High Wind Watches in 2016
High Wind Watch 9, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Dec 19, 2016, 2:21 PM MST. It took effect at Dec 20, 2016, 2:00 PM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 19, 2016, 2:21 PM MST (21:21 UTC)
- In effect from
- Dec 20, 2016, 2:00 PM MST
- Expired
- Dec 20, 2016, 3:58 AM MST
- In force
- Issued by
- NWS Great Falls, MT
The text
As transmitted.
983 WWUS75 KTFX 192121 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 221 PM MST MON DEC 19 2016 MTZ009>013-044>051-200600- /O.NEW.KTFX.HW.A.0009.161220T2100Z-161221T1200Z/ /O.CON.KTFX.HW.W.0009.000000T0000Z-161220T0600Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...HAVRE...GREAT FALLS...KINGS HILL PASS... BIG SANDY...FORT BENTON...SHELBY...CHESTER...CONRAD...CHINOOK... CHOTEAU...FAIRFIELD...STANFORD...LEWISTOWN...LEWISTOWN DIVIDE 221 PM MST MON DEC 19 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. * LOCATION...ALL OF NORTH CENTRAL MONTANA. * WINDS...SOUTHWEST 25 TO 35 MPH WITH GUSTS UP TO 70 MPH. * TIMING...PERIODS OF STRONG WINDS WILL CONTINUE THROUGH LATE THIS EVENING. WINDS DIMINISH OVERNIGHT AND REMAIN LOW THROUGH EARLY TUESDAY AFTERNOON BEFORE BECOMING STRONG ONCE AGAIN TUESDAY AFTERNOON THROUGH LATE TUESDAYNIGHT. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS. ADDITIONAL TRAVEL HAZARDS WILL CONTINUE DUE TO BLOWING AND DRIFTING OF SNOW...CREATING REDUCED VISIBILITIES. SOME POWER LINE DAMAGE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS AND POSSIBLY DAMAGING HIGH WIND EVENT. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR UPDATES. && $$ MTZ014-200600- /O.CON.KTFX.HW.W.0009.000000T0000Z-161220T0600Z/ CENTRAL AND SOUTHERN LEWIS AND CLARK- INCLUDING THE FOLLOWING LOCATIONS...FLESHER PASS...HELENA... LINCOLN...MACDONALD PASS...ROGERS PASS 221 PM MST MON DEC 19 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... * LOCATION...FLESHER PASS...HELENA...LINCOLN...MACDONALD PASS AND ROGERS PASS. * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 60 MPH. * TIMING...PERIODS OF STRONG WINDS WILL CONTINUE THROUGH LATE THIS EVENING. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS. ADDITIONAL TRAVEL HAZARDS WILL CONTINUE DUE TO BLOWING AND DRIFTING OF SNOW...CREATING REDUCED VISIBILITIES. SOME POWER LINE DAMAGE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. && $$
3 follow-up statements
617 WWUS75 KTFX 200257 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 757 PM MST MON DEC 19 2016 ...STRONG WINDS DIMINISHING FROM WEST TO EAST THIS EVENING... .STRONG WINDS WILL BE ON A DIMINISHING TREND THROUGH THIS EVENING FROM WEST TO EAST. SOME AREAS ACROSS EAST CENTRAL MONTANA MAY STILL SEE GUSTS NEAR 60 MPH THROUGH THE LATE EVENING HOURS. BREEZY WINDS COULD THEN LINGER THROUGH TONIGHT...THEN BECOME STRONG AGAIN ON TUESDAY. MTZ009>013-044>046-048>050-201500- /O.CAN.KTFX.HW.W.0009.000000T0000Z-161220T0600Z/ /O.CON.KTFX.HW.A.0009.161220T2100Z-161221T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...HAVRE...GREAT FALLS...KINGS HILL PASS... BIG SANDY...FORT BENTON...SHELBY...CHESTER...CONRAD...CHOTEAU... FAIRFIELD...STANFORD 757 PM MST MON DEC 19 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. * LOCATION...PORTIONS OF NORTH CENTRAL MONTANA. * WINDS...SOUTHWEST 30 TO 40 MPH WITH GUSTS UP TO 70 MPH. * TIMING...WINDS ON A DIMINISHING TREND THIS EVENING THROUGH THE OVERNIGHT HOURS AND REMAIN TAME THROUGH EARLY TUESDAY AFTERNOON BEFORE BECOMING STRONG ONCE AGAIN TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. * IMPACTS...STRONG WINDS WILL RETURN BY TUESDAY AFTERNOON AND MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS. ADDITIONAL TRAVEL HAZARDS WILL CONTINUE DUE TO BLOWING AND DRIFTING OF SNOW...CREATING REDUCED VISIBILITIES. SOME POWER LINE DAMAGE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS AND POSSIBLY DAMAGING HIGH WIND EVENT. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR UPDATES. && $$ MTZ014-200400- /O.CAN.KTFX.HW.W.0009.000000T0000Z-161220T0600Z/ CENTRAL AND SOUTHERN LEWIS AND CLARK- 757 PM MST MON DEC 19 2016 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WARNING. WINDS ARE STARTING TO DIMINISH ACROSS CENTRAL MONTANA. ALTHOUGH BREEZY WINDS MAY LINGER INTO THE EARLY OVERNIGHT HOURS...HIGH WIND CRITERIA IS NOT EXPECTED ANYMORE THIS EVENING. THOSE TRAVELING SHOULD STILL MONITOR THE LATEST CONDITIONS AS BREEZY WINDS MAY MAKE TRAVEL DIFFICULT AT TIMES. $$ MTZ047-051-201500- /O.CON.KTFX.HW.W.0009.000000T0000Z-161220T0600Z/ /O.CON.KTFX.HW.A.0009.161220T2100Z-161221T1200Z/ BLAINE-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...CHINOOK...LEWISTOWN... LEWISTOWN DIVIDE 757 PM MST MON DEC 19 2016 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM MST THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * LOCATION...ALL OF NORTH CENTRAL MONTANA. * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 65 MPH. * TIMING...WINDS TO REMAIN STRONG ACROSS EAST CENTRAL MONTANA THIS EVENING THEN DIMINISH DURING THE EARLY OVERNIGHT HOURS. BREEZY WINDS COULD REMAIN THROUGH TONIGHT THEN BECOME STRONG ONCE AGAIN TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS. ADDITIONAL TRAVEL HAZARDS WILL CONTINUE DUE TO BLOWING AND DRIFTING OF SNOW...CREATING REDUCED VISIBILITIES. SOME POWER LINE DAMAGE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... LISTEN TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST UPDATES ON THIS SITUATION. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS AND POSSIBLY DAMAGING HIGH WIND EVENT. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR UPDATES. && $$
584 WWUS75 KTFX 200550 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 1050 PM MST MON DEC 19 2016 ...STRONG WINDS DIMINISHING FROM WEST TO EAST TONIGHT...STRONG WINDS MAY RETURN TUESDAY... .STRONG WINDS WILL CONTINUE ON A DIMINISHING TREND TONIGHT FROM WEST TO EAST...ALTHOUGH MAY REMAIN BREEZY AT TIMES. STRONG WINDS COULD THEN RETURN TUESDAY. MTZ047-051-201800- /O.EXP.KTFX.HW.W.0009.000000T0000Z-161220T0600Z/ /O.CON.KTFX.HW.A.0009.161220T2100Z-161221T1200Z/ BLAINE-FERGUS- INCLUDING THE FOLLOWING LOCATIONS...CHINOOK...LEWISTOWN... LEWISTOWN DIVIDE 1050 PM MST MON DEC 19 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... ...HIGH WIND WARNING WILL EXPIRE AT 11 PM MST THIS EVENING... * LOCATION...ALL OF NORTH CENTRAL MONTANA. * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 65 MPH. * TIMING...WINDS WILL DIMINISH DURING THE EARLY OVERNIGHT HOURS ACROSS CENTRAL MONTANA...HOWEVER...BREEZY WINDS COULD REMAIN THROUGH TONIGHT. STRONG WINDS MAY ONCE AGAIN RETURN TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS. ADDITIONAL TRAVEL HAZARDS WILL CONTINUE DUE TO BLOWING AND DRIFTING OF SNOW...CREATING REDUCED VISIBILITIES. SOME POWER LINE DAMAGE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS AND POSSIBLY DAMAGING HIGH WIND EVENT. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR UPDATES. && $$ MTZ009>013-044>046-048>050-201800- /O.CON.KTFX.HW.A.0009.161220T2100Z-161221T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-HILL-CASCADE- CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA- SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON-JUDITH BASIN- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...HAVRE...GREAT FALLS...KINGS HILL PASS... BIG SANDY...FORT BENTON...SHELBY...CHESTER...CONRAD...CHOTEAU... FAIRFIELD...STANFORD 1050 PM MST MON DEC 19 2016 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT... * LOCATION...PORTIONS OF NORTH CENTRAL MONTANA. * WINDS...WEST 30 TO 40 MPH WITH GUSTS UP TO 70 MPH. * TIMING...WINDS WILL DIMINISH DURING THE EARLY OVERNIGHT HOURS ACROSS CENTRAL MONTANA...HOWEVER...BREEZY WINDS COULD REMAIN THROUGH TONIGHT. STRONG WINDS MAY ONCE AGAIN RETURN TUESDAY AFTERNOON THROUGH LATE TUESDAY NIGHT. * IMPACTS...STRONG WINDS WILL RETURN BY TUESDAY AFTERNOON AND MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS. ADDITIONAL TRAVEL HAZARDS WILL CONTINUE DUE TO BLOWING AND DRIFTING OF SNOW...CREATING REDUCED VISIBILITIES. SOME POWER LINE DAMAGE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS AND POSSIBLY DAMAGING HIGH WIND EVENT. PLEASE CONTINUE TO MONITOR THE LATEST FORECASTS FOR UPDATES. && $$
932 WWUS75 KTFX 201058 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 358 AM MST TUE DEC 20 2016 ...STRONG WINDS RETURN TODAY FOR PARTS OF CENTRAL AND NORTH CENTRAL MONTANA... MTZ009-011-047-048-051-201200- /O.CAN.KTFX.HW.A.0009.161220T2100Z-161221T1200Z/ NORTHERN ROCKY MOUNTAIN FRONT-HILL-BLAINE- SOUTHERN ROCKY MOUNTAIN FRONT-FERGUS- 358 AM MST TUE DEC 20 2016 ...HIGH WIND WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE HIGH WIND WATCH. WINDS IN THE CANCELED AREAS, THOUGH STRONG AND GUSTY, SHOULD REMAIN BELOW HIGH WIND CRITERIA THIS AFTERNOON AND EVENING. $$ MTZ010-012-013-044>046-049-050-210700- /O.UPG.KTFX.HW.A.0009.161220T2100Z-161221T1200Z/ /O.NEW.KTFX.HW.W.0010.161220T2300Z-161221T0700Z/ EASTERN GLACIER-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA- EASTERN TETON-JUDITH BASIN- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...GREAT FALLS... KINGS HILL PASS...BIG SANDY...FORT BENTON...SHELBY...CHESTER... CONRAD...FAIRFIELD...STANFORD 358 AM MST TUE DEC 20 2016 ...HIGH WIND WARNING IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT MST TONIGHT... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO MIDNIGHT MST TONIGHT. THE HIGH WIND WATCH IN THESE AREAS IS NO LONGER IN EFFECT. * LOCATION...PORTIONS OF NORTH CENTRAL MONTANA. * WINDS...WEST 25 TO 35 MPH WITH GUSTS UP TO 60 MPH AT LOWER ELEVATIONS AND GUSTS TO 70 MPH IN THE HIGHER TERRAIN OF THE SWEETGRASS HILLS AND THE BEARS PAW, HIGHWOOD AND LITTLE BELT MOUNTAIN RANGES. * TIMING...WINDS WILL BE BREEZY THROUGH THE DAY, THEN INCREASE IN SPEED FROM THE LATE AFTERNOON THROUGH THIS EVENING. * IMPACTS...STRONG WINDS WILL MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES...ESPECIALLY ALONG NORTH SOUTH ORIENTED ROADS. ADDITIONAL TRAVEL HAZARDS WILL CONTINUE DUE TO BLOWING AND DRIFTING OF SNOW...CREATING REDUCED VISIBILITIES. SOME POWER LINE DAMAGE IS POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. STRONG WINDS ENDANGER TRANSPORTATION AND COULD CAUSE PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Dec 19, 10:35 AM MST, 3 hours 46 minutes earlier.
Area forecast discussion, Dec 19, 10:35 AM MST, 3 hours 46 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 1035 AM MST Mon Dec 19 2016 ...Update to Aviation... .UPDATE...Fast northwest flow aloft will continue across the forecast area today before tapering off overnight. Latest models are showing another round of strong winds developing Tuesday afternoon through early morning on Wednesday. Have not made any changes to the current High Wind Warning but anticipate that when the afternoon package is released we will either extend the current warning with wording to expect a lull in winds overnight or issue a completely new product. A lot depends on how strong winds are at issuance time. Meanwhile, a perusal of web cams from across the forecast area indicates that most locations are not seeing any reduced visibilities due to blowing snow. As a result, I have cancelled the Winter Weather Advisory over the plains. Exception is along the Rocky Mountain Front where I have extended the advisory through 8 PM MST this evening. mpj && .AVIATION... /Updated 1735Z/ VFR conditions expected across most of central and southwest Montana today with mostly mid-level ceilings being reported. Widespread strong south to southwest winds with gusts 40 to 50 knots prevail through 02Z Tuesday. Some MVFR visibility restrictions due to BLSN can be expected at times along with low level wind shear, strong mountain wave activity and clear air turbulence. Winds diminish overnight with next short wave bringing scattered showers and lower ceilings for increasing amounts of IFR/MVFR conditions after about 09Z Tuesday. mpj && .PREV DISCUSSION... /ISSUED 450 AM MST Mon Dec 19 2016/ Today through Wednesday...Strong winds will continue to affect much of North Central MT today through Tuesday night...(with a brief lull in the strong winds on Tuesday morning). Thus the high wind warning will continue for all of North Central MT...and it will likely be extended into Tuesday night later today for the same region. The strong winds continue to produce areas of blowing snow...with isolated areas of near white-out conditions. For now the blowing snow advisory will continue...and this could be extended as well later today. For now I will hold off on a blizzard warning for the Front Range...but conditions might become widespread enough for a ground blizzard in this region. The strong winds have helped mix out the colder air over North Central MT...but cold air still remains trapped in many valleys of Southwest MT. Thus I lowered afternoon highs a bit today and Tue below guidance...especially over the Southwest. Expect a chance for showers today through Tuesday night over much of the region...with the highest chances in the mountains. Light rain could mix with the snow for a time Tue afternoon/eve...but confidence is low right now in how much rain will mix in. A fast moving cold front moves through the region Tue night (producing the strong winds)...but westerly winds on Wednesday will help mix the airmass a bit...allowing for temperatures to rise to near normal in most areas. Brusda Wednesday Night through Monday...Forecast models in this period start out in fine agreement with high pressure ridging and dry conditions on Thurs followed by passage of weak shortwave trof bringing cooler temperatures and scattered areas of light snow on Fri. After that, model agreement and forecast confidence nosedive as models struggle with track and evolution of a stronger and potentially more impactful low pressure system moving ashore in northern CA late Fri night. The GFS model keeps the central low pressure area and more of the accompanying moisture much further south over southern UT and southern CO, with overrunning moisture generating mostly light snow over our forecast area and Sat/early Sun. The low then races northeastward, going from near Denver early Sun morning all the way to central Wisconsin by Sun night, leaving just a few residual snow showers for us on Sun. The ECMWF model is much more conservative with the low's movement, taking it from near Reno to northern UT on Sat, then lifts it northeast into WY on Sun. This solution would result in a longer period of overrunning and light snow for our area. However, liquid precip values on the EC (around 0.1-0.2 inch) during this time, so accumulations still look light despite the longer duration event. The one thing both models do maintain agreement on is that we'll see a return of colder temps with the weekend weather system, as daily high temps slide back into the teens and 20s for Sat through Mon. At this point, our forecast for the medium-range period is generally closer to the EC solution, but adjustments in one/both model solutions look likely over the next few days. Waranauskas && .PRELIMINARY POINT TEMPS/POPS... GTF 36 27 40 25 / 10 40 70 10 CTB 34 24 37 24 / 10 30 20 20 HLN 30 18 36 20 / 10 40 40 20 BZN 21 18 30 17 / 10 30 40 40 WEY 7 7 18 -1 / 40 60 90 60 DLN 19 16 29 11 / 10 40 40 30 HVR 32 23 36 22 / 20 20 20 20 LWT 31 23 36 22 / 10 40 60 20 && .TFX WATCHES/WARNINGS/ADVISORIES... High Wind Warning until 11 PM MST this evening Blaine... Cascade...Central and Southern Lewis and Clark...Chouteau... Eastern Glacier...Eastern Pondera...Eastern Teton...Fergus... Hill...Judith Basin...Liberty...Northern Rocky Mountain Front... Southern Rocky Mountain Front...Toole. Winter Weather Advisory until 8 PM MST this evening Northern Rocky Mountain Front...Southern Rocky Mountain Front. && weather.gov/greatfalls
In the hours before
Local storm report, Dec 19, 11:09 AM MST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1109 AM MST MON DEC 19 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM NON-TSTM WND GST 4 NNE MCALLISTER 45.50N 111.70W
12/19/2016 M56 MPH MADISON MT DEPT OF HIGHWAYS
47 MPH SUSTAINED GUSTS TO 56 MPH AT NORRIS HILL US-287
&&
PNThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 19, 2:44 PM MST | Winter Weather Advisory | TFX | 42 hr |
Nearby
High Wind Watches in Montana, 2016Every high wind watch in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.